# SDR AALA202105209002

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 35,428 hours, 14,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT BULB INOPERATIVE. REPLACED BULB.
